# SDR AALA202407123962

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 24,610 hours, 10,357 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Off Track
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLEANERS OPENED CAPTS SLIDING WINDOW AND WINDOW FELL OFF THE TRACKS. RESECURED CAPTAINS WINDOW. OPERTIONAL CHECK GOOD. PER AMM 56-12-11
